Alert archive / Iowa / Flash Flood Warnings in 2018
Flash Flood Warning 14, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Aug 6, 2018, 2:01 AM CDT for Buchanan County, Delaware County, Iowa. It was in force for 5 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2018, 2:01 AM CDT (07:01 UTC)
- Expired
- Aug 6, 2018, 6:57 AM CDT
- In force
- 5 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Buchanan County, IA, Delaware County, IA
The radar
The Quad Cities radar (KDVN), 129 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 4:37 AM CDT | HEAVY RAIN 4.23 | 2 Ene Hazleton, IA | STORM TOTAL SO FAR, STILL RAINING. |
| Aug 6, 6:00 AM CDT | HEAVY RAIN 4.04 | 4 Wnw Fountain Springs, IA | |
| Aug 6, 6:05 AM CDT | HEAVY RAIN 5.55 | Quasqueton 0.4 Wsw, IA | COCORAHS STATION IA-BC-2, QUASQUETON 0.4 WSW. |
| Aug 6, 7:00 AM CDT | HEAVY RAIN 3.84 | 2 Sse Buck Creek, IA | COCORAHS STATION IA-DW-6, 2 SSE BUCK CREEK. |
| Aug 6, 7:00 AM CDT | HEAVY RAIN 4.73 | Manchester, IA | CO-OP OBSERVER STATION MHRI4, MANCHESTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1536 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1707 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.7
The text
As transmitted.
271
WGUS53 KDVN 060701
FFWDVN
IAC019-055-061300-
/O.NEW.KDVN.FF.W.0014.180806T0701Z-180806T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
201 AM CDT MON AUG 6 2018
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
Buchanan County in northeastern Iowa...
Delaware County in northeastern Iowa...
* Until 800 AM CDT.
* At 201 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Independence, Manchester, Dyersville, Jesup, Fairbank, Edgewood,
Winthrop, Hazleton, Earlville, Hopkinton, Quasqueton, Lamont,
Delhi, Colesburg, Ryan, Brandon, Rowley, Greeley, Aurora and
Dundee.
Additional rainfall amounts of one to two inches are possible in the
warned area.
This includes Interstate 380 between mile markers 49 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4230 9113 4230 9206 4247 9206 4247 9208
4264 9208 4265 9113
$$
Gibbs2 follow-up statements
788
WGUS73 KDVN 060844
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
344 AM CDT MON AUG 6 2018
IAC019-055-061300-
/O.CON.KDVN.FF.W.0014.000000T0000Z-180806T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Buchanan IA-Delaware IA-
344 AM CDT MON AUG 6 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
BUCHANAN AND DELAWARE COUNTIES...
At 343 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain have already
fallen. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Independence, Manchester, Dyersville, Jesup, Fairbank, Edgewood,
Winthrop, Hazleton, Earlville, Hopkinton, Quasqueton, Lamont, Delhi,
Colesburg, Ryan, Brandon, Rowley, Greeley, Aurora and Dundee.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4230 9113 4230 9206 4247 9206 4247 9208
4264 9208 4265 9113
$$
Gibbs716
WGUS73 KDVN 061157
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
657 AM CDT MON AUG 6 2018
IAC019-055-061207-
/O.CAN.KDVN.FF.W.0014.000000T0000Z-180806T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Buchanan IA-Delaware IA-
657 AM CDT MON AUG 6 2018
...THE FLASH FLOOD WARNING FOR BUCHANAN AND DELAWARE COUNTIES IS
CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4230 9113 4230 9206 4247 9206 4247 9208
4264 9208 4265 9113
$$
GibbsWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 11:59 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Aug 5, 11:59 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1159 PM CDT Sun Aug 5 2018 ...06Z AVIATION UPDATE... .UPDATE... Issued at 701 PM CDT Sun Aug 5 2018 Storms continue to advance southeast across the forecast area this evening on an outflow boundary with shear parameters supporting severe winds along bowing storm segments currently moving into far northwest Illinois. The trailing outflow further west and southwest, interacting with an axis of very high SBCAPES, but lower shear will move into the I-80 corridor this evening and possibly further south. This may lead to at least isolated severe storms, with both low end severe hail and damaging wind possible. Heavy rainfall will be a threat with any storm based on the axis of high pw residing over east central IA. Have updated the forecast for higher pops further south this evening with another round of updates going out soon to adjust for the latest convective trends. && .SYNOPSIS... Issued at 225 PM CDT Sun Aug 5 2018 At 2 PM CDT, a stream of moisture with convection extended along and south of a slow moving cold front from Colorado into Northwestern Illinois. Typical of a late summer southwest monsoon regime. This is textbook situation for areas of convection with some severe but more possibly beneficial and locally heavy rainfall the next 24 plus hours with precipital waters at or over 1.75 inches ahead of this slow moving boundary. && .SHORT TERM...(This Evening through Monday) ISSUED AT 225 PM CDT Sun Aug 5 2018 Short Term Forecast Confidence Assessment...poor to very poor or below to well below average. This is a situation that is handled poorly by all solutions as evidenced by past 18 plus hours. Low Confidence Reasoning...New convection in NW Iowa just starting will likely impact northern areas this evening along and north of I-80. Locally heavy rains with some gusty winds of 40 to 70 mph suggested. Clouds and convection likely underdone with impacts of lowering highs tomorrow with south displacement of heavier rainfall possible.to south of I-80 a concern. Areas of 2 plus inches possible and with training of storms may approach 3 plus inches for evening shift to monitor. Tonight...raised pops and pushed a bit further south with risk mid to late evening still underdone. Expect vigorous convection to arrive in the northwest between 7 and 10 PM tonight with some bowing segments possibly by late evening of near severe to severe winds to or even above 70 mph. Main concern appears 1 to 2 plus inch rain amounts, especially along and north of highway with a decent risk along and even south of I-80 corridor a possibility. Lows in north with heavier rains may be at least a few degrees cooler with decent cool pools or mid to upper 60s suggested. Minor hydrologic issues are suggested until get to near 3 inch rain totals or sustained rainfall totals over 2 inches in an hour or less. Monday...poor confidence in highs with lots of clouds and likely areas of showers and storms with continuing risk of locally heavy rains across central and north sections and possibly into south with decent stratifying precipitation. Areas of 1 to 2 inches continue to seem possible with some training of storms still a concern. Highs in central and north easily could be 3 to 5 degrees too high for later shifts to monitor. Minor hydrologic issues are suggested. .LONG TERM...(Monday Night through Sunday) ISSUED AT 225 PM CDT Sun Aug 5 2018 Monday night: Cold front will continue pushing southeast across the cwa accompanied by scattered to numerous thunderstorms (pops 50-60 percent). Some of these storms may be strong to severe ahead of the front with decent shear/SBCAPE. Tuesday through Sunday: Northwest flow looks to keep much of the cwa dry during this time frame. Little or no rain is expected, at least nothing significant that I can tell. Temperatures will be normal to a bit above normal, with highs in the 80s and lows in the 60s. && .AVIATION...(For the 06Z TAFS through 06Z Monday Night) ISSUED AT 1159 PM CDT Sun Aug 5 2018 Thunderstorms will continue to track across northeast Iowa, impacting the DBQ site through the rest of tonight with occasional heavy rain, strong gusty winds and frequent lightning. The CID and MLI may see some storms toward sunrise, but confidence was too low to include in the forecasts. BRL will remain dry through the night. As the front settles south, showers and thunderstorms are expected to impact all terminals Monday, but confidence remains low in the timing and thus only PROB30 wording was utilized. Outside of the showers and thunderstorms, conditions are expected to be prevailing VFR. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...Sheets SYNOPSIS...16 SHORT TERM...16 LONG TERM...Haase AVIATION...Sheets
Hazardous weather outlook, Aug 5, 2:35 PM CDT, 11 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 235 PM CDT Sun Aug 5 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-061945- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 235 PM CDT Sun Aug 5 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT A few severe thunderstorms are possible this evening and overnight, mainly north of Highway 30 in Iowa and Illinois. The main risks will be damaging wind and large hail. Locally very heavy rainfall is also possible, especially along Highway 20. Heat index values in the mid to upper 90s are expected this afternoon into early this evening, especially south of Interstate 80. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Severe thunderstorms are possible Monday and Monday night as a cold front pushes across the outlook area. The main risks will be damaging wind and large hail. Heat index values in the mid 90s can be expected Monday afternoon south of Interstate 80. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through Monday. Haase
In the hours before
Local storm report, Aug 5, 9:39 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 PM CDT SUN AUG 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HEAVY RAIN QUASQUETON 42.39N 91.76W
08/05/2018 M1.67 INCH BUCHANAN IA TRAINED SPOTTER
RAINFALL OVER THE PAST 4 HOURS.
0740 PM TSTM WND GST FREEPORT ALBERTUS 42.25N 89.58W
08/05/2018 M59 MPH STEPHENSON IL AWOS
MEASURED WIND GUST OF 51 KTS.
0715 PM TSTM WND GST MOUNT CARROLL 42.10N 89.98W
08/05/2018 E50 MPH CARROLL IL TRAINED SPOTTER
ESTIMATED 50 MPH WIND GUSTS IN MOUNT
CARROLL.
0700 PM TSTM WND DMG ELIZABETH 42.31N 90.22W
08/05/2018 JO DAVIESS IL 911 CALL CENTER
TREES REPORTED DOWN ON SOUTHEAST SIDE OF
ELIZABETH.
0655 PM TSTM WND DMG 1 SE HANOVER 42.25N 90.27W
08/05/2018 JO DAVIESS IL 911 CALL CENTER
TREE BLOWN DOWN ON PORTION OF HIGHWAY 84
JUST SOUTHEAST OF HANOVER.
0630 PM HEAVY RAIN JESUP 42.48N 92.07W
08/05/2018 M1.16 INCH BUCHANAN IA TRAINED SPOTTER
RAIN FELL BETWEEN 430 AND 5 PM.
0623 PM TSTM WND DMG DUBUQUE 42.50N 90.69W
08/05/2018 DUBUQUE IA 911 CALL CENTER
AT LEAST TWO TREES REPORTED DOWN IN THE CITY
OF DUBUQUE.
0605 PM HAIL FARLEY 42.44N 91.01W
08/05/2018 E1.00 INCH DUBUQUE IA BROADCAST MEDIA
REPORT RELAYED FROM KCRG.
0605 PM HAIL FARLEY 42.44N 91.01W
08/05/2018 M0.88 INCH DUBUQUE IA TRAINED SPOTTER
ALSO MEASURED WIND GUSTS AROUND 45 MPH.
0600 PM TSTM WND DMG MONTICELLO 42.24N 91.19W
08/05/2018 JONES IA BROADCAST MEDIA
DELAYED REPORT. LARGE TREE BRANCH SNAPPED,
FELL ON HOME IN MONTICELLO. TIME ESTIMATED
BASED ON RADAR.
0510 PM TSTM WND DMG INDEPENDENCE 42.47N 91.89W
08/05/2018 BUCHANAN IA 911 CALL CENTER
TREE REPORTED DOWN IN INDEPENDENCE. DELAYED
REPORT.
&&Special weather statement, Aug 5, 10:11 PM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1011 PM CDT SUN AUG 5 2018
ILC085-IAC055-061-097-105-060400-
Jo Daviess-Jackson-Dubuque-Jones-Delaware-
1011 PM CDT SUN AUG 5 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN JO
DAVIESS...NORTHWESTERN JACKSON...DUBUQUE...NORTHEASTERN JONES AND
EASTERN DELAWARE COUNTIES UNTIL 1100 PM CDT...
At 1010 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Colesburg to Farley to near
Monticello. Movement was east at 40 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
LAT...LON 4264 9071 4254 9064 4251 9064 4251 9036
4249 9035 4216 9046 4215 9126 4241 9112
4265 9125 4265 9090 4268 9089
TIME...MOT...LOC 0310Z 262DEG 38KT 4265 9115 4243 9103 4224 9113
12Local storm report, Aug 5, 10:29 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1029 PM CDT SUN AUG 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG SHANNON 42.16N 89.74W
08/05/2018 CARROLL IL TRAINED SPOTTER
ROOF BLOWN OFF STRUCTURE IN SHANNON. TREES
AND LIMBS DOWN ACROSS THE NORTHERN HALF OF
THE COUNTY, BLOCKING SOME ROADS IN RURAL
AREAS. TIME ESTIMATED FROM RADAR.
&&
DLSSpecial weather statement, Aug 6, 12:01 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1201 AM CDT MON AUG 6 2018
ILC177-060530-
Stephenson-
1201 AM CDT MON AUG 6 2018
...A STRONG THUNDERSTORM WILL AFFECT STEPHENSON COUNTY UNTIL 1230 AM
CDT...
At 1200 AM CDT, a strong thunderstorm was located over Freeport,
moving east at 50 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Freeport, Lena, Pearl City, Cedarville, Davis, Dakota, German Valley,
Rock City, Ridott, Buena Vista, Rock Grove, Oneco, Orangeville,
Eleroy, Damascus, Lake Le-Aqua-
na State Park, Mc Connell, Scioto Mills, Winneshiek and Stephenson
County Fairgrounds.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 4250 8940 4220 8940 4220 8981 4243 8987
4251 8967
TIME...MOT...LOC 0500Z 265DEG 44KT 4231 8960
GibbsSpecial weather statement, Aug 6, 12:21 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1221 AM CDT MON AUG 6 2018
IAC011-019-060600-
Buchanan-Benton-
1221 AM CDT MON AUG 6 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BUCHANAN AND
NORTHERN BENTON COUNTIES UNTIL 100 AM CDT...
At 1220 AM CDT, a strong thunderstorm was located near Dysart, or 16
miles south of Waterloo, moving east at 40 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Independence, Vinton, Urbana, Dysart, Shellsburg, Garrison, Brandon,
Mount Auburn, Lime Creek County Park, Vinton Memorial Airport,
Rodgers Park, Benton City Park, Hoefle-Dulin Park, Spencers Grove,
Minne Estema Park, Benton County Fairgrounds, Independence Airport,
Wildcat Bluff Park and Cheney.
This includes Interstate 380 between mile markers 40 and 55.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 4230 9230 4230 9207 4244 9206 4246 9186
4213 9183 4208 9184 4211 9230
TIME...MOT...LOC 0520Z 265DEG 34KT 4225 9236
GibbsSpecial weather statement, Aug 6, 12:38 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1238 AM CDT MON AUG 6 2018
IAC019-055-060700-
Buchanan-Delaware-
1238 AM CDT MON AUG 6 2018
...A THUNDERSTORM PRODUCING HEAVY RAIN WILL AFFECT BUCHANAN AND
DELAWARE COUNTIES UNTIL 200 AM CDT...
At 1236 AM CDT, radar indicated a thunderstorm producing heavy rain
was located near Lamont, or 11 miles northwest of Manchester, moving
east at 25 mph.
Minor flooding of area creeks and streams is possible.
Locations impacted include...
Independence, Manchester, Dyersville, Jesup, Fairbank, Edgewood,
Winthrop, Hazleton, Earlville, Lamont, Delhi, Colesburg, Greeley,
Aurora, Dundee, Delaware, Masonville, Stanley, Oneida and
Wapsipinicon Golf Course.
Rainfall amounts of half inch to one inch have fallen across the
area. Additional rainfall amounts up to inch are possible. A flash
flood warning may be needed for this area if rain continues.
Minor flooding is possible. If you are driving and encounter a
flooded roadway, Turn around, don't drown. Most flood deaths occur in
vehicles.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 4240 9113 4244 9206 4247 9206 4247 9208
4264 9208 4265 9113
TIME...MOT...LOC 0536Z 267DEG 20KT 4256 9167
GibbsThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:37 PM CDT | Special Weather Statement | DVN | Johnson | 38 min |
| Aug 5, 7:39 PM CDT | Special Weather Statement | DVN | Buchanan, Delaware | 36 min |
| Aug 5, 9:21 PM CDT | Special Weather Statement | DVN | Buchanan, Delaware | 39 min |
| Aug 5, 10:11 PM CDT | Special Weather Statement | DVN | Dubuque, Jackson | 49 min |
| Aug 5, 10:20 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 55 min |
| Aug 6, 12:21 AM CDT | Special Weather Statement | DVN | Benton | 39 min |
| Aug 6, 12:38 AM CDT | Special Weather Statement | DVN | Buchanan, Delaware | 82 min |
| Aug 6, 5:20 AM CDT | Special Weather Statement | DVN | Dubuque | 85 min |
| Aug 6, 6:49 PM CDT | Special Weather Statement | DVN | Lee, Van Buren | 26 min |
Nearby
Flash Flood Warnings in Iowa, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.